U.S. doctors online nowAsk doctors free
CA
A 24-year-old male asked:

Stopped geodon (ziprasidone) nine days ago. cannot sleep every night and have body chills and anxiety. the question is will i return to normal soon? sleep is import

1 doctor answer5 doctors weighed in
Dr. Leonard Lado
Psychiatry 34 years experience
Geodon (ziprasidone) and sleep: Dizziness, light-headedness, vertigo or feeling faint; shock-like sensations or paresthesia; anxiety; diarrhea; fatigue; gait instability; headache; insomnia; irritability; nausea or emesis; tremor; and visual disturbances can occur after stopping psychotropics with affinity to the serotonin system. Your insomnia may be part of that problem but you need evaluation for insomnia if persist.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated May 1, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.